# SDR FDEA201208122958

- Difficulty date: August 12, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 59,182 hours, 15,380 cycles
- Engine: Pwa PW4460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA79513
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 366 TO 374, LONGERON 40- 41L MISREPAIRED.  REPAIRED AS PER E.A. 1-5330-162363.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
